# SDR ASOA2019041239325

- Difficulty date: March 29, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,891 hours, 32,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14529695001
- Condition: Corroded
- Location: Waste Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LONGITUDINAL "Z" CHANNEL ON TOLIET WASTE VALVE SUPPORT CORRODED. MAINTENANCE REPLACED Z CHANNEL ON TOLIET WASTE VALVE SUPPORT
